# SDR ZESA2012111912

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N267BW
- Make and model: Amd FALCON2000EX
- Aircraft serial: 107
- Aircraft time: 3,008 hours, 2,140 cycles
- Engine: Pwc PW306C
- Engine time: 2,802 hours, 2,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 2.5 HRS AT 41,000FT,  ENTERED INTO TURBULANCE AND WAVE ACTION.  NR 2 ENGINE STARTED COMPRESSOR STALLING, THE N1 STARTED DROPPING AND THE ITT STARTED CLIMBING, THE THROTTLE WAS UNRESPONSIVE AND UPON SURPASSING 988C WITH THE N1 AT 46 PERCENT THE PILOT INITIATED AN ENGINE SHUTDOWN,  NGINE SHUTDOWN AS REQUESTED AND THE FAN WINDMILLED AT 20 PERCENT THROUGHOUT THE REST OF THE FLIGHT. ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.
